I sense that alot of people feel that they are the only ones with their particular withdrawal symptoms. and when they think theyre alone they think there is something wrong with them, so they decide to relapse and quick fix theyre problem.
well lets list off some of these withdrawal symptoms so we can all realize that we are going through roughly the same thing, and are not alone!
-aching all over
-no interest in anything
-no libido (lack of sexual appetite)
-staring blankly at wall trying to figure out how you feel (am i depressed? am I happy? no..am I sad?)
-not wanting to interact with friends
-feling 'alone' (this one almost makes me laugh because if we were to know the number of people going through what we are going through I bet it would look like 2385583838939 or something like that-problem is we dont communucate with each other, we communicate with family or firends that dont understand it!) thats why this board is so helpful.
-what else guys help me add to the list, i know theres tons more
-cant walk up stairs without being out of breath
-restless leg syndrome
add on ...and realize we are not alone in this guys, and with excercise and the vitamins suggested in the 'sample home detox plan' thread, we can get past alot of these symtpms, even within weeks....I did in about 10 days. everyone willl be different but try and youl be surprised at the outcome,
also go for walks/jogs and do squats and pushups to build up your heart strength as well...three days of this and you will notice a difference in how you feel, trust me.
The Following User Says Thank You to second go For This Useful Post: Biggzzz (03-19-2011)
that is great second go. You should include some of the highlights from your posts during your first days of ct detox. It is great information. Probably help lots of people who are just joining that don't wanna or don't know how to go back and read past information. Keep on posting.
Thank you for this POST! I was in just getting really to start a thread to ask what should I expect in trying to get off oxys. I have so many medical issues that the whole process scares me. I Ccan barly get past a day that I am not jusrt sitting on the couch in deep depression. I was trying to figure out what is the best and yes the easiest route. I am a whimp. If I go inpatient for 30 days.what will happen to me in the first week? Be honest. Will they give me comfort meds? I am taking xanax as well and I cant see getting off both that and the oxys. They will not take away the xanax because tHE XANAX HELPS WITH THE PANIC, oH DEAR lORD i WISH i WOULD HAVE NEVER TAKEN A SINGLE ONE. This is so much worse than any pain I eever had. And I hae not even started yet. How about seeing a doc to put me on SUBOXONE? Would this be easiest on my heart etc. iI made an appt next week And then the meth,,,,,,,,whats with that? I wish I had a friend to talk with and help me get past. It seems some people feel rotten for months after starting detox. I would love to go in a hospital and come out clean lol, Help me find my way thanks
Georgi bless ur heart. I feel so bad for you! How much oxy are u taking? I was only taking 4 30mg oxycodone a day and it started to get to me. If you decide to do it yourself, I suggest tapering slowly. That way you won't feel as much of the physical withrawls that some of the people on here have that have went cold turkey. Like I was saying I took 4 a day. I then cut myself down to 3 a day and I would cut the pill into halfs and take them every 4 hours. That way I still felt like I was getting something just not as much. Well then yesterday I decided to just cut another 1/2 pill of the doseage and I moved it up to every 5 hours. It is not going very fast but now I can take 2.5 pills a day and still function. Yes it is tempting to go ahead and take the full dose because I have the bottle right in front of me. However, I keep remembering how I felt when I ran low and then ran out before my script and I will never ever ever go through that again. You are right and it does seem worse than the pain in the long run because u have the original pain plus the withdrawl pains from the pills. So you are just adding on to yourself. I am starting to notice more pain in my neck today which is why I take them in the first place. My goal if nothing else is to cut down to 2 a day. I will take it from there. Maybe I can do otc meds. About the xanax, those are more dangerous to come off of from what I hear. I didn't realize that benzos were so bad but aparently they are. I suggest going off the opiates first. You can do this. Just put your mind to it.
yea, about the xanax.. benzos are dangerous to go off of cold turkey, you need a doctors advice on tapering off. there can be health issues such as seizures etc, when cutting off benzos.
I also agree try to taper down on your oxys if you can, its like the higher you fall the harder you land. So if your doing say an oxy 80 a day which i got up to...it is dangerous to cut off off cold turkey although that is what I did, and it was because i was at a camp 10 hrs away from home with not enough pills. That was very dangerous.
If your doing oxys everyday, it would be wise to taper down, then slowly get off of them. Ive heard mixed stories about suboxone, some say it was a heaven sent, others say they just get addicted to the subs and cant get off....I think it all depends on the individual myself. One poster said he was getting off heroin, took one sub pill, divided it up and took it throughout the course of a few days and was cured.
I posted these symptoms because like i said so many people think they are alone with them and others dont go through with the same pains and anxieties. I didnt post it to scare anyone, rather to prepare people who havnt yet gone through them, and also to help comfort those who are in that stage right now...because trust me , when I was going through them, I would have really benefitted from someone saying, 'hey its alright, these are all common symptoms we all get them'. I felt alone and scared of what to expect next. All of those symptoms are irritable but manageable if you are supplementing with vitamins and excercise.
Georgi, I would relax a bit, know that there are thousands of people trying to kick like you are...and I would start by seeing a doctor and getting some advice, preferably from a few doctors. keep us posted, and things will turn out alright with a little work and effort! -second go (note: I kicked opiates twice...it can be done....and im just 165 lbs, not strong at all, I just followed some important steps re vitamins and tapering! had a few sleepless nights and some anxiety..who doesnt have anxiety sometimes????!!! cheers